help!!!!!!!

Allyson - posted on 04/23/2015 ( 2 moms have responded )

35

0

14

Anyone ever hear of secondary lactose intolorance after having antibiotics? My baby had antibiotic last week for near infection and finished it and 2 days later he's now throwing up and dirahea...doctors say it's the flu but I don't think so. I don't know what to feed him any advice would be great. Should I try a soy milk

MOST HELPFUL POSTS

Jodi - posted on 04/23/2015

3,560

36

3907

Antibiotics screw with the bacteria in your body - the good stuff. It is generally recommended that you should use a probiotic to keep the digestive system in balance. So basically, your child's system is out of balance and could be causing digestive issues. I don't know how old he is so can't say whether there is a product that would be appropriate. However, it is likely to pass, you just need to give it time. Make sure he remains hydrated.

2 Comments

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms